Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

I am having nausea, dizzy and hot flashes back ache and spotting, please help

im having nausea dizzy and hot flashes back ache and spotting a week after period has gone can anyone help ?? I am 19 years old . very tired and irritable , nausea dizzy hot flushes back ache and now spotting .. had sex couple of days after period and few times since . what could this be down to i need serious help feel like im going to pass out ..
Asked On : Sat, 29 Jan 2011
Answers:  1 Views:  411
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

The symptoms you have described looks like you are having hyperthyroidism. Please, visit your physician and request for a thyroid profile test.

Dr. Naveen Kumar
Answered: Sat, 29 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor